# SDR DXTA200400230

- Difficulty date: January 26, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600277
- Aircraft time: 3,839 hours, 3,407 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15231007
- Part serial: 387
- Condition: Malfunctioned
- Location: Mlg
- Part time: 3,839 hours, 3,407 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR UNSAFE LIGHT AND HYDRAULIC PRESSURE LIGHT ILLUMINATED.  ACCOMPLISHED AIR TURNBACK AND LANDED SAFELY.  REMOVED FAULTY LT MAIN GEAR ACTUATOR AND INSTALLED SERVICEABLE ACTUATOR, ADJUSTED CAMBER AND PERFORMED OPERATIONAL CHECK AND LEAK CHECK.  ALL WORK DONE IAW CESSNA 560 MAINTENANCE MANUAL CHAPTER 32-31-04.
